# SDR CA960115014

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10500103
- Condition: Leaking
- Location: Rt Mlg
- Part time: 12,916 hours
- Component: Rotol
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: H, O

## Discrepancy

(CAN)DURING LANDING GEAR EXTENSION, #2 HYDRAULIC QUANTITY WENT TO ZERO. ALTERNATE GEAR EXTENSION CARRIED OUT. RH MAIN LANDING GEAR RETRACTION ACTUATOR FOUND LEAKING.
